# SDR ASOA200801518

- Difficulty date: November 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PRESSURE FLOOR SILL PLATE STILL HAS AREAS OF CORROSION FROM FS 409+128 TO FS 559, LBL 36 TO LBL 44, REF MWC 110.  CORROSION IS IN DIFFERENT AREAS THAN PREVIOUSLY BLENDED.
